Alert archive / Nebraska / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Nov 7, 2007, 12:38 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 12:38 PM CST (18:38 UTC)
- Expired
- Nov 7, 2007, 5:59 PM CST
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 071838 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1138 AM MST WED NOV 7 2007 ...DRY AND WINDY ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON... .VIGOROUS AND GUSTY WINDS ARE OCCURRING THIS AFTERNOON...AND THE AIRMASS IS EXTREMELY DRY. THE COMBINATION OF THESE FACTORS IS CAUSING RED FLAG CONDITIONS THIS AFTERNOON. CONDITIONS WILL IMPROVE THIS EVENING. NEZ200-202-WYZ290>292-080000- /O.NEW.KCYS.FW.W.0014.071107T1838Z-071108T0000Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA- SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY-EAST- CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- 1138 AM MST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. RELATIVE HUMIDITY VALUES ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE HAVE ALREADY DIPPED INTO THE LOW AND MIDDLE TEENS. MEANWHILE...WIND SPEEDS ARE FREQUENTLY GUSTING OVER 30 MPH. EXPECT THESE CONDITIONS TO REMAIN UNTIL SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JR
1 follow-up statement
000 WWUS85 KCYS 072359 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 459 PM MST WED NOV 7 2007 ...THE RED FLAG WARNING FOR SOUTHEAST WYOMING AND WESTERN NEBRASKA PANHANDLE WILL BE CANCELED AS OF 5 PM... .THE STRONG WEST WINDS THAT OCCURRED TODAY HAVE QUICKLY DIMINISHED LATE THIS AFTERNOON. IN ADDITION...THE TEMPERATURES WILL DECREASE AND RELATIVE HUMIDITIES RISE THIS EVENING. FOR THOSE REASONS... THE RED FLAG WARNING OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE WILL BE CANCELED AS OF 5 PM. NEZ200-202-WYZ290>292-080100- /O.CAN.KCYS.FW.W.0014.000000T0000Z-071108T0000Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA- SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY-EAST- CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- 459 PM MST WED NOV 7 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE RED FLAG WARNING FOR THE WESTERN NEBRASKA PANHANDLE. THE WINDS HAVE DIMINISHED QUICKLY LATE THIS AFTERNOON AND TEMPERATURES WILL LOWER AND RELATIVE HUMIDITIES WILL RISE. THE DANGER OF A RAPID FIRE SPREAD WILL END QUICKLY AFTER SUNSET. $$ JR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Nov 7, 4:35 AM CST, 8 hours 3 minutes earlier.
Area forecast discussion, Nov 7, 4:35 AM CST, 8 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 335 AM MST WED NOV 7 2007 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT...NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY AND THEN BECOME MORE WEST/NORTHWEST THURSDAY NIGHT. AT THE SURFACE...WARM FRONT OVER FAR EASTERN CWA WILL CONTINUE TO SHIFT EAST TODAY THEN A WEAK COLD FRONT WILL SLIP BACK SOUTH OVER EASTERN HALF OF CWA TONIGHT AND THEN DISSIPATE THU. BOTTOM LINE IS THAT DRY AND MILD CONDITIONS WILL PREVAIL BOTH WED AND THU WITH SOME BREEZINESS IN THE DAYTIME HOURS MAINLY OVER WY PART OF CWA. AS OPPOSED TO TUESDAY...THERE WILL BE HIGH CLOUDS AROUND MAINLY THIS AFTERNOON THROUGH THURSDAY MORNING AS A SERIES OF WEAK SHORTWAVE TROUGHS MOVE THROUGH THE FLOW. PER H7 TEMPS AND 1000-500MB THICKNESSES...WARMER GUIDANCE MAX TEMPS LOOK GOOD. .LONG TERM...FRIDAY THROUGH TUESDAY... DRY CONDITIONS WILL PERSIST OVER THE CWA FROM FRIDAY THROUGH EARLY SUNDAY. THE FLOW ALOFT WILL BECOME WRLY FRI AS A SERIES OF DISTURBANCES MOVING ACROSS SOUTHERN CANADA AND THE NORTHERN ROCKIES FLATTEN THE RIDGE. SURFACE LEE TROUGH WILL RESULT IN DOWNSLOPE WINDS ACROSS THE AREA. THE WRLY FLOW WILL CONT SATURDAY AS AN UPPER TROUGH MOVES INTO THE PAC NW. BY SUNDAY...SW FLOW WILL DEVELOP ALOFT AS THE UPPER TROUGH MOVES INTO THE ROCKIES AND FORMS AN UPPER LOW OVER SOUTHERN CO/NORTHERN NM. AN INITIAL COLD FRONT WILL MOVE ACROSS THE CWA BY NOON SUNDAY. MOIST UPSLOPE FLOW WILL DEVELOP AFTER FRONTAL PASSAGE. SNOW SHOWERS WILL BEGIN BY LATE MORNING IN THE WESTERN ZONES AND SPREAD SLOWLY EAST. WILL GO WITH A CHANCE OF SNOW SHOWERS ACROSS THE NORTH HALF OF THE CWA AND MOUNTAINS SUNDAY NIGHT AND A SLIGHT CHANCE OF SNOW SHOWERS ACROSS THE SOUTH. THE TROUGH AXIS WILL MOVE EAST OF THE CWA BY NOON MON. PRECIP WILL END FROM WEST TO EAST THROUGH THE MORNING ON MONDAY. TEMPERATURES WILL BE COLDER FOR MONDAY AND TUESDAY...WITH A SECONDARY COLD FRONT MOVING THROUGH THE AREA BETWEEN 06Z AND 12Z MONDAY. NW FLOW WILL DEVELOP TUES AN UPPER TROUGH MOVES OVER THE GREAT LAKES...ANOTHER UPPER TROUGH MOVES INTO THE PAC NW AND AN UPPER RIDGE TRIES TO BUILD OVER MT. HIGH TEMPERATURES WILL BE 15 TO 20 DEGREES ABOVE NORMAL FOR FRI AND SAT...AROUND 10 DEGREES ABOVE NORMAL FOR SUN...AND AROUND NORMAL FOR MON AND TUES. && .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY NIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...JLH LONG TERM....KMD
Hazardous weather outlook, Nov 7, 6:01 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 501 AM MST WED NOV 7 2007 NEZ001>003-019>021-054-055-WYZ059>070-081215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 501 AM MST WED NOV 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLDER TEMPERATURES ALONG WITH A CHANCE OF SNOW SHOWERS CAN BE EXPECTED ACROSS THE AREA SUNDAY INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Red Flag Warnings in Nebraska, 2007Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.